t76turbo

Newbie
  • Content Count

    2
  • Joined

  • Last visited

  1. @oboogie said it above and I would agree. It is probably an adhesive allergy. My tattoo on my leg I just got a week and a half ago was my first experience with saniderm/tegaderm like products. Long story short I have the red spots or rash now and it is a pain. You are probably allergic to bandaids as well as they apparently use the same adhesive. I knew my body was mildly allergic to bandaid adhesive but thought saniderm would use another kind of adhesive since it is applied over wounds with the adhesive touching the damaged areas. But I guess not. And to your point, I have the reaction on part of the skin where saniderm was applied but not all of area. So maybe different areas of the same persons skin react differently. Just for reference, I can wear a bandaid for a day maybe but much more and the rash shows up. My Mom and Brother can only have adhesive on their skin for an hour or so before the reaction. The reaction can be very severe with blisters etc.
  2. I feel your pain @MoonWraith literally I am currently going through an almost identical situation. I had about half of my lower leg/calf done recently. Outline done about 4 weeks ago which worked out perfect and all the color 2 Friday’s ago (8 days ago I guess). I am a large person. 6’6” and about 270lbs. So half my lower leg is a lot of work. Artist used saniderm day of tattoo. It started leaking because there was so much plasma in the area. So I went back to get it rewrapped in saniderm Saturday. He cleaned it very well and applied it again. By Sunday the pressure was very bad like you said. Sitting with my leg straight out was fine but when I stood and the blood and fluids are pulled down by gravity it was excruciating pain. By Monday the new film was leaking so I pulled it off in the shower and cleaned the area with anti microbial soap and started letting it air dry. But the pain just got worse. And it got infected somehow. I also have a weird symptom of red bumps and general redness around only parts of the tattoo. But my tattoo is mostly red and I am starting to wonder if it has to do with allergies to the red ink I went to the doctor a couple days ago after part of the tattoo continued to drain and was very red. He was very concerned about the infection. Gave me a shot of antibiotics and a prescription for a heavy duty antibiotic. Like you said, the antibiotics made a difference in the pain pretty quickly. Some of mine still looks very bad like yours as far as scabbing and obvious fluids. I hope yours heals the way you want it. I am worried about mine but reading some of the comments you have gotten and others on this forum have posted, maybe I will just need some little touch ups at the end. If I EVER do a large piece on my legs again I will break it into a number of smaller sessions if possible.